Medication side effects


I will be on accutane for the next few months and I’m dealing with a lot of side effects. The ones that affect me the most are fatigue, headaches, and depression. I just keep telling myself that they’re temporary and I’ll have clear skin after this is all over but some days are really hard.

The depression is really getting to me and I keep telling myself that I’m just feeling extra sensitive about things because of the medication so I need to just let it pass.

My biggest worry is that this will affect my business.

For example, today was a whirlwind. Between the wifi going out, losing my new apartment, and a fight with my dad, I’ve cried way too much today and I’m not even a crier. I’ve barely gotten any work done today.
I’m trying to show myself some grace but like I said, I’m beginning to be concerned about my business. I feel like I’m fighting my body and my emotions to get things done. I know this is a thought, but I feel like my body and the depression is working against me.